# SDR OZCA20130905001

- Difficulty date: August 30, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N661BC
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- Aircraft time: 38,851 hours, 42,104 cycles
- Engine: Ge CT75A2
- Engine time: 33,716 hours, 37,990 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 1255
- Condition: Defective
- Location: Cargo Bay
- Part time: 6,700 hours, 4,022 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TURNBACK FOR AN OIL TEMP PROBLEM ON THE LT ENGINE,  THE CARGO SMOKE LIGHT ILLUMINATED INTERMITTENTLY.  NO SMOKE WAS DETECTED OR NOTICED.  AN EMERGENCY WAS DECLARED.  MX REPLACED CARGO ZONE B1 AND C2 SMOKE DETECTORS AND RELEASED.  AFCF PERFORMED AND SEVERAL FLIGHTS SINCE WITH NO DEFECTS NOTED.
